# SDR DALA2025032702258

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 75,396 hours, 28,519 cycles
- Engine: Cfmint CFM567B26E
- Engine time: 31,926 hours, 16,868 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 442653
- Part serial: BECWE633
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 35,132 hours, 13,736 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3769 -DIV- TO PDX DUE TO RIGHT ENGINE SUSPECTED STALL. CORRECTIVE ACTION: BSI SHOWS NO DAMAGE TO COMPRESSOR. REPLACING HMU, FUEL PUMP, EEC AND BLOWING OUT PS3 LINE. FOQA DATA SHOWS ENGINE DID NOT STALL BUT FAILED TO ACCELERATE AFTER BOTH ENGINES WERE THROTTLED BACK.
